MathSciNet Relay Station
MathSciNet bibliographic data
MR1750777 (2001m:58075) 58J65 (53D05 53D12 60H99 60J65)
Léandre, R. Cover of the Brownian bridge and stochastic symplectic action. Rev. Math. Phys. 12 (2000), no. 1, 91–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement